Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 4 of 17 found articles
 
 
  μ-Hankel operators on compact Abelian groups
 
 
Title: μ-Hankel operators on compact Abelian groups
Author: Mirotin, A.
Appeared in: Analysis mathematica
Paging: Volume 49 () nr. 2 pages 617-640
Year: 2023-04-19
Contents:
Publisher: Springer International Publishing, Cham
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 4 of 17 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands